MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 15G END; SCP KIT

ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 15G END; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient underwent the subchondroplasty procedure on the head of the right talus on (b)(6) 2017.The surgical and operative notes were received, and there were no complications noted during the procedure.An increase in pain was noted at two weeks postoperatively, and the pain levels receded after 6 months.The health care professional assessed the event as mild in intensity and possibly related to the procedure and device.The event was communicated on (b)(4) 2019.The patient will continue to be monitored.The dhr for the lot in question was reviewed and there were no anomalies related to the complaint condition.The device was not returned for investigation, as it remains implanted.
 
Event or Problem Description
Clinical study subject: (b)(6) experienced increased pain post scp.
 
Event or Problem Description
Clinical study subject 02-003 experienced increased pain post scp.
 
Additional Manufacturer Narrative
Per zimmer knee creations capa ca-05425, this medwatch was identified for remediation, as the products listed in d11 in the initial submission were components of the finished kit for which this medwatch was filed under and should not have been reported.

Brand Name
CPLT F&A KIT 3CC 15G END
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8842416
Report Number3008812173-2019-00038
Device Sequence Number1412847
Product Code OJH
UDI-Device Identifier00889024205352
UDI-Public00889024205352
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2020
Device Model NumberN/A
Device Catalogue Number514.315
Device Lot NumberKC04058
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Device Age28 MO
Event Location Hospital
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 201.030, LN 10979; PN 308.151, LN 34981; PN 308.151, LN 36493; PN 201.030, LN 10979; PN 308.151, LN 34981; PN 308.151, LN 36493
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient Weight64